RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 282–286 (Mi dan43871)  

MATHEMATICS

Hyperbolic limit sets of a class of parabolic equations and Galerkin's method

D. A. Kamaev

Obninsk Institute for Nuclear Power Engineering of the National Research Nuclear University MEPhI

Full text: PDF file (661 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.944.4
Presented: A. N. Kolmogorov
Received: 10.05.1979

Citation: D. A. Kamaev, “Hyperbolic limit sets of a class of parabolic equations and Galerkin's method”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 282–286

Citation in format AMSBIB
\Bibitem{Kam80}
\by D.~A.~Kamaev
\paper Hyperbolic limit sets of a class of parabolic equations and Galerkin's method
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 282--286
\mathnet{http://mi.mathnet.ru/dan43871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587155}
\zmath{https://zbmath.org/?q=an:0478.35057}


Linking options:
  • http://mi.mathnet.ru/eng/dan43871
  • http://mi.mathnet.ru/eng/dan/v254/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019